Forum

× click the New Topic button to post

Penis pain after BCG

3 years 11 months ago #49835 by Alan
Victor,

I had some mild penis pain while I was taking BCG but, that cleared up a few weeks after the final instillation, I am guessing the tube and the BCG was causing the irritation. However, 2 to 3 months later is way to long to suffer. I have been told BCG might even shrink the bladder some. 30 minutes is way to short of a time for retention. I would guess the bladder itself is still inflamed. Otherwise, I would also be perplexed with your URO. Me even a second opinion would be in order for "fresh" eyes?

DX 5/6/2008 TAG3 papillary tumor .5 CM in size. 2 TURBS followed by 6 instillations of BCG weekly with a second round of 6 after a 6 week wait.

Please Log in or Create an account to join the conversation.

3 years 11 months ago #49834 by dieseldoc
It sounds like he is having bladder spasms. There is over the counter meds for that. Go to your pharmacy and ask about the med for that
Good luck
I get the spasms often.

T1,NO,MO battling bladder cancer since 2005

Please Log in or Create an account to join the conversation.

3 years 11 months ago #49824 by victor_t
Thanks for your concern, Catherine.

My dad did his cystoscopy in Aug 2015 but there was no abnormality noted.
It seems that the specialist has no clue what results in the penis pain when there is urine in the bladder.

Please Log in or Create an account to join the conversation.

3 years 11 months ago #49811 by CatherineH
Victor... I want to welcome you to the forum. Sorry to hear your Dad continues to have pain and issues. When was his last cystoscopy?

I've never had BCG and am obviously not a guy, so I can't answer your questions about that. But some of our guys here should be able to chime in when they see your post.

Again... welcome.

Best wishes... Catherine
Forum Moderator Team

TURBT 1/21/10 at age 55
Dx: T2aN0M0 Primary Bladder Adenocarcinoma
Partial Cystectomy 2/25/10
Vanderbilt Medical Center
Nashville, TN

Please Log in or Create an account to join the conversation.

3 years 11 months ago - 3 years 11 months ago #49805 by victor_t
Dear all,

My dad had his bladder tumour 2 years ago and has been undergoing BCG treatment.
Ever since he started BCG treatment. His last BCG treatment was in Aug. He keeps experiencing excruciating pain at his penis area if there is urine in his bladder.

As a result, he can't hold his urine anymore due to the pain and has to visit the toilet every 30 minutes. This has affected his social life.

Our specialist has prescribed antibiotics for my dad and ordered a urine test. The urine test is normal but the antibiotics do not seem to solve his problem.

Anybody had experience this before?

Thanks for reading

Please Log in or Create an account to join the conversation.

  • Not Allowed: to create new topic.
  • Not Allowed: to reply.
  • Not Allowed: to add Files.
  • Not Allowed: to edit your message.
Moderators: Cynthiaeddieksara.anne

Users

Total Online: 0 Users and 1585 Guests 

Statistics

Today Total Opened: 0 Today Total Answered: 0 Latest User: tattersallinda
Yesterday Total Opened: 0 Yesterday Total Answered: 4
Total Posts: 52799 Total Subjects: 6868 Total Users: 8442
Powered by Kunena Forum